Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 9, 2006, 4:22 AM CST for Ozark County, Taney County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2006, 4:22 AM CST (10:22 UTC)
- Expired
- Mar 9, 2006, 5:00 AM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 1:14 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 091022 SVRSGF MOC153-213-091100- /O.NEW.KSGF.SV.W.0022.060309T1022Z-060309T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 422 AM CST THU MAR 9 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OZARK COUNTY IN MISSOURI. TANEY COUNTY IN MISSOURI. * UNTIL 500 AM CST. * AT 419 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TANEYVILLE TO 13 MILES SOUTH OF OMAHA...AND MOVING NORTHEAST AT 55 MPH. * SEVERE THUNDERSTORMS WILL BE... 6 MILES WEST OF GAINESVILLE BY 500 AM CST. THE TOWNS OF POWERSITE...OZARK BEACH...EDGEWATER BEACH...KISSEE MILLS...BRADLEYVILLE...RUETER...BROWNBRANCH...PROTEM...LONG RUN AND THORNFIELD ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
6 follow-up statements
000 WWUS53 KSGF 091028 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 429 AM CST THU MAR 9 2006 MOC153-213-091100- /O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/ TANEY MO-OZARK MO- 429 AM CST THU MAR 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND TANEY COUNTIES UNTIL 500 AM CST... AT 424 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TANEYVILLE TO 6 MILES WEST OF DIAMOND CITY TO 11 MILES SOUTHEAST OF OMAHA...AND MOVING NORTHEAST AT 55 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF TANEYVILLE...KISSEE MILLS...BRADLEYVILLE...RUETER...PROTEM... BROWNBRANCH...LONG RUN...THORNFIELD...THEODOSIA AND NOBLE. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
000 WWUS53 KSGF 091031 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 431 AM CST THU MAR 9 2006 MOC153-213-091100- /O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/ TANEY MO-OZARK MO- 431 AM CST THU MAR 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND TANEY COUNTIES UNTIL 500 AM CST... AT 429 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TANEYVILLE TO DIAMOND CITY TO 11 MILES SOUTHWEST OF LEAD HILL...AND MOVING NORTHEAST AT 55 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF TANEYVILLE...KISSEE MILLS...RUETER...PROTEM...BRADLEYVILLE... BROWNBRANCH...LONG RUN...THORNFIELD...THEODOSIA AND NOBLE. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
000 WWUS53 KSGF 091036 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 436 AM CST THU MAR 9 2006 MOC153-213-091100- /O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/ TANEY MO-OZARK MO- 436 AM CST THU MAR 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND TANEY COUNTIES UNTIL 500 AM CST... AT 434 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF TANEYVILLE TO DIAMOND CITY TO 11 MILES SOUTHWEST OF LEAD HILL...AND MOVING NORTHEAST AT 55 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF RUETER... PROTEM...BRADLEYVILLE...BROWNBRANCH...LONG RUN...THORNFIELD... THEODOSIA...NOBLE...WASOLA AND SUNDOWN. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
000 WWUS53 KSGF 091041 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 441 AM CST THU MAR 9 2006 MOC153-213-091100- /O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/ TANEY MO-OZARK MO- 441 AM CST THU MAR 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND TANEY COUNTIES UNTIL 500 AM CST... AT 439 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF TANEYVILLE TO 10 MILES NORTHEAST OF DIAMOND CITY TO 7 MILES SOUTHWEST OF LEAD HILL...AND MOVING NORTHEAST AT 55 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF BRADLEYVILLE...PROTEM...BROWNBRANCH...LONG RUN...THORNFIELD... THEODOSIA...NOBLE...WASOLA...WILLHOIT AND SUNDOWN. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
000 WWUS53 KSGF 091046 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 446 AM CST THU MAR 9 2006 MOC153-213-091100- /O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/ TANEY MO-OZARK MO- 446 AM CST THU MAR 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND TANEY COUNTIES UNTIL 500 AM CST... AT 444 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF TANEYVILLE TO 13 MILES NORTHEAST OF DIAMOND CITY TO LEAD HILL...AND MOVING NORTHEAST AT 55 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF BROWNBRANCH...PROTEM...LONG RUN...THEODOSIA...THORNFIELD...WASOLA... NOBLE...SUNDOWN...ISABELLA AND WILLHOIT. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
000 WWUS53 KSGF 091057 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 457 AM CST THU MAR 9 2006 MOC153-213-091107- /O.EXP.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/ TANEY MO-OZARK MO- 457 AM CST THU MAR 9 2006 ...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND TANEY COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 454 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238 $$ JLT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 2:10 AM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Mar 9, 2:10 AM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 210 AM CST THU MAR 9 2006 .DISCUSSION... BOW ECHO OVER EASTERN OK IS MOVING RAPIDLY NORTHEAST INTO NW AR...AND SEVERE TSTM WATCH IS OUT FOR EXTREME SOUTHERN MO UNTIL 14Z. COLD FRONT CAN BE SEEN RADAR OVER THE WESTERN CWA ATTM...BUT PROGRESS SHOULD GRADUALLY SLOW AS STRONG UPPER SYSTEM OVER THE OK/TX PANHANDLES MOVES EAST AND SURFACE LOW DEVELOPS ALONG THE FRONT. ALREADY SEEING THAT OCCUR OVER SOUTHERN OK. SOME CONVECTION HAS DEVELOPED ALONG THE FRONT AT TIMES...AND WOULD EXPECT ACTIVITY ALONG THE BOUNDARY TO CONTINUE TO DEVELOP AS MIDLEVEL COOLING HELPS WEAKEN WHAT IS LEFT OF THE CAP. CONVECTION WILL CONTINUE TO SPREAD NORTHEAST AHEAD OF THE FRONT. WHILE INSTABILITY IS NOT ALL THAT IMPRESSIVE...WIND PROFILES LOOK EXTREMELY FAVORABLE...WITH 55 KTS OF DEEP LAYER SHEAR (70KTS AT 500MB BY 12Z). STORMS WILL HAVE STRONG LOW LEVEL WINDS TO TAP INTO AS WELL. AS SURFACE LOW MOVES NORTHEAST INTO ARKANSAS AND SOUTHWEST MO EARLY THIS MORNING...BACKED LOW LEVEL WINDS OVER SOUTHERN/SOUTH CENTRAL MO MAY WILL ENHANCE LOW LEVEL HELICITY. 0-1 KM SHEAR ALREADY AROUND 40 KTS NEAR THE MO/AR BORDER. IF STORMS CAN BE ROOTED NEAR THE BOUNDARY LAYER...TORNADO THREAT WILL EXIST IN EITHER DISCRETE CELLS OR EMBEDDED WITHIN ANY LINES OF CONVECTION. STILL LOOKS LIKE THIS WILL GRADUALLY EVOLVE INTO A SOME MUCH NEEDED RAIN OVER THE WESTERN OZARKS. EASTERN OZARKS HAVE BEEN IN AREA OF STRONG MOISTURE TRANSPORT TONIGHT AND HAVE SEEN SOME DECENT RAINFALL. OREGON COUNTY HAS HAD CLOSE TWO AN ESTIMATED TWO INCHES OF RAIN IN THE LAST SIX HOURS. WILL NEED TO WATCH HYDRO SITUATION IN THE EASTERN CWA OVER THE NEXT FEW HOURS. STILL TALKING TO NEIGHBORING WFOS ABOUT A FLOOD WATCH FOR SOUTH CENTRAL MO FOR TODAY. LOOKS AS THROUGH THERE WILL BE A SIGNIFICANT PERIOD OF LIGHT-MODERATE RAIN WITH THE PASSAGE OF THE UPPER SYSTEM TODAY THE TAPERING OFF WEST TO EAST LATE TODAY AND TONIGHT. DRY FRIDAY...THEN ACTIVE PERIOD CONTINUES WITH A LONGWAVE TROUGH OUT WEST AND DEEP SOUTHWEST FLOW ALOFT. IN GENERAL...RAINFALL EVENT(S) THIS WEEKEND FAVOR THE EASTERN CWA...WITH THE NAM MORE BULLISH ON RAINFALL FARTHER TO THE WEST. TWEAKED FORECAST PERIODS OVER THE WEEKEND...BUT HAVE NOT MADE ANY BIG CHANGES. MAIN 500MB TROUGH AXIS MOVES EAST THROUGH THE LOWER MO RIVER VLY LATE MON/TUESDAY TIME FRAME WITH A DRY FORECAST AFTER THAT. DSA && .AVIATION... FOR THE 06Z TAFS...WILL CONTINUE TO SEE GUSTY WINDS AT SGF FOR THE FIRST HALF OF THE FORECAST. JLN WILL BE CLOSER TO LOW AND WILL LIKELY NOT EXPERIENCE AS HIGH OF WINDS. SHOULD SEE MID LEVEL CLOUD COVER FOR A FEW HOURS AFTER MIDNIGHT. STORMS FIRING ALONG THE RED RIVER WITH UPPER SHORTWAVE WILL EVENTUALLY MAKE IT INTO THE FORECAST AREA AFTER 09-10Z BRINGING DOWN CEILINGS AND VISIBILITIES ALONG WITH THUNDERSTORMS. WIND SHIFT WILL OCCUR DURING THE MORNING AS LOW SHIFTS OVER THE AREA. RAIN SHOULD END FROM WEST TO EAST DURING THE LATE MORNING OR EARLY AFTERNOON AT JLN/SGF WITH CEILINGS CONTINUING AROUND 1500 FEET THROUGH MUCH OF THE TAF FORECAST. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...SEVERE THUNDERSTORM WATCH UNTIL 8 AM FOR EXTREME SOUTHERN MO. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 9, 2:01 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CST THU MAR 9 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
201 AM CST THU MAR 9 2006
...SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT AND THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...OVERNIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...A FEW MAY BE SEVERE WITH:
HAIL UP TO THE SIZE OF HALF DOLLARS.
DAMAGING WINDS UP TO 70 MPH.
HEAVY RAINFALL AND FREQUENT LIGHTNING.
AREAS AFFECTED AND TIMING:
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE PUSHING
INTO SOUTHERN MISSOURI EARLY THIS MORNING...WITH THE STRONGEST
STORMS LIKELY AFFECTING AREAS EAST OF CASSVILLE.
DISCUSSION:
THUNDERSTORMS REDEVELOPED ACROSS THE RED RIVER VALLEY OF
TEXAS AND OKLAHOMA LATE LAST EVENING IN RESPONSE TO A STRONG
UPPER LEVEL DISTURBANCE. THESE STORMS PUSHED INTO EASTERN
OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING AND WILL
CONTINUE LIFTING NORTHEAST INTO SOUTHERN MISSOURI BETWEEN
230 AM AND 4 AM. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
WILL BE THE MAIN SEVERE WEATHER HAZARDS POSSIBLE WITH THESE
STORMS AS THEY SHIFT INTO SOUTH CENTRAL MISSOURI EARLY
THIS MORNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS WILL BE OCCURRING ACROSS THE OUTLOOK AREA THURSDAY
MORNING. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE
DURING THE MORNING AND EARLY AFTERNOON...ESPECIALLY ACROSS THE
EASTERN SECTIONS OF THE MISSOURI OZARKS.
ADDITIONAL THUNDERSTORM CHANCES WILL OCCUR OVER THE UPCOMING
WEEKEND AND EARLY NEXT WEEK AS A SERIES OF A DISTURBANCES AFFECT
THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED OVER SOUTHERN MISSOURI EAST
OF CASSVILLE AFTER 230 AM.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERG/FOSTER/IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 11:43 AM CST | Flash Flood Warning | SGF | Oregon | 6 hr |
| Mar 9, 4:03 PM CST | Severe Thunderstorm Warning | SGF | Howell, Ozark | 55 min |
| Mar 9, 4:22 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 27 min |
| Mar 9, 4:32 PM CST | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.